# SDR 96ZZZX3204

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6006T
- Make and model: Cessna 150D
- Aircraft serial: 15060706
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 04121751
- Condition: Cracked
- Location: Aft
- Part time: 3,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, HORIZONTAL STABILIZER WAS FOUND TO HAVE LOOSE MOTION.  A DOUBLER KIT FROM CESSNA WAS INSTALLED TO CORRECT THIS PROBLEM.  HOWEVER, DURING REPAIR, IT WAS NOTED THE RUDDER BELLCRANK HAD ELONGATED HOLES WHERE THE CABLES ATTACHED AND THE TRIM TAB.  HORN HAD AN ENLONGATED HOLE TO THE POINT IT WAS ALMOST BROKEN.  THE BULKHEAD (REAR) HAD A CRACK .50 INCH LONG NEAR ONE NUTPLATE WHERE THE RUDDER ATTACHED.  REPAIRS WERE MADE.  TIME SINCE LAST ANNUAL, 195 HOURS.
